... and you just have white discharge ?
Trenten; if you used the Monistat 3, all 3 days and say 2 to 3 days later your still having a discharge you may have to go in and make sure that it is all cleared up. Normally by a week after using the monistat 3 there should be no discharge. Good luck but it is better to be safe than sorry. Hope your doing better now Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2014 • 1 answer
Monistat-1 - I read the instructions on monistat 1 and it said that the itching I already feel maybe
Posted 7 Nov 2014 • 1 answer
Monistat 3 - I caught my yeast infection really early, before it even started itching bad at all. Do
Posted 23 Jun 2015 • 1 answer
Posted 21 Oct 2015 • 1 answer
I thought that I had a yeast infection (still think it was a yeast infection) due to the itching and
Posted 4 May 2016 • 1 answer